# SDR AALA20150106001

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W10009
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN LOWER AFT CORNER HAS A DENT BEYOND SRM LIMITS.  DENT IS 2.5 X . X .060 INCHES.  REPAIRED SKIN IAW SRM52-30-01-2R REPAIR 17.
